10 results
Deformations of morphisms of sheaves
- Part of
-
- Journal:
- Canadian Journal of Mathematics , First View
- Published online by Cambridge University Press:
- 04 February 2025, pp. 1-27
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
The Atiyah class on algebraic stacks
- Part of
-
- Journal:
- Forum of Mathematics, Sigma / Volume 12 / 2024
- Published online by Cambridge University Press:
- 15 November 2024, e100
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
FORMALLY REGULAR RINGS AND DESCENT OF REGULARITY
- Part of
-
- Journal:
- Journal of the Institute of Mathematics of Jussieu / Volume 23 / Issue 5 / September 2024
- Published online by Cambridge University Press:
- 02 January 2024, pp. 2279-2318
- Print publication:
- September 2024
-
- Article
-
- You have access
- HTML
- Export citation
Group actions on local moduli space of holomorphic vector bundles
- Part of
-
- Journal:
- Canadian Mathematical Bulletin / Volume 66 / Issue 2 / June 2023
- Published online by Cambridge University Press:
- 18 August 2022, pp. 553-567
- Print publication:
- June 2023
-
- Article
- Export citation
Tangent cones to generalised theta divisors and generic injectivity of the theta map
- Part of
-
- Journal:
- Compositio Mathematica / Volume 153 / Issue 12 / December 2017
- Published online by Cambridge University Press:
- 13 September 2017, pp. 2643-2657
- Print publication:
- December 2017
-
- Article
- Export citation
A DESCENT THEOREM FOR FORMAL SMOOTHNESS
- Part of
-
- Journal:
- Nagoya Mathematical Journal / Volume 229 / March 2018
- Published online by Cambridge University Press:
- 08 December 2016, pp. 113-140
- Print publication:
- March 2018
-
- Article
-
- You have access
- HTML
- Export citation
A Semiregularity Map Annihilating Obstructions to Deforming Holomorphic Maps
-
- Journal:
- Canadian Mathematical Bulletin / Volume 54 / Issue 3 / 01 September 2011
- Published online by Cambridge University Press:
- 20 November 2018, pp. 472-486
- Print publication:
- 01 September 2011
-
- Article
-
- You have access
- Export citation
Moduli Spaces of Reflexive Sheaves of Rank 2
-
- Journal:
- Canadian Journal of Mathematics / Volume 62 / Issue 5 / 01 October 2010
- Published online by Cambridge University Press:
- 20 November 2018, pp. 1131-1154
- Print publication:
- 01 October 2010
-
- Article
-
- You have access
- Export citation
Deformation of finite morphisms and smoothing of ropes
- Part of
-
- Journal:
- Compositio Mathematica / Volume 144 / Issue 3 / May 2008
- Published online by Cambridge University Press:
- 01 May 2008, pp. 673-688
- Print publication:
- May 2008
-
- Article
-
- You have access
- Export citation
Twisted jets, motivic measures and orbifold cohomology
-
- Journal:
- Compositio Mathematica / Volume 140 / Issue 2 / March 2004
- Published online by Cambridge University Press:
- 04 December 2007, pp. 396-422
- Print publication:
- March 2004
-
- Article
-
- You have access
- Export citation